An adjoint-functor theorem over topoi

B. J. Day*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    The usual statements of the classical adjoint-functor theorems contain the hypothesis that the codomain category should admit arbitrary intersections of families of monomorphisms with a common codomain. The aim of this article is to formulate an adjoint-functor theorem which refers, in a similar manner, to arbitrary internal intersections of “families of monomorphisms” in the case where the categories under consideration are suitably defined relative to a fixed elementary base topos (in the usual sense of Lawvere and Tierney).

    Original languageEnglish
    Pages (from-to)381-394
    Number of pages14
    JournalBulletin of the Australian Mathematical Society
    Volume15
    Issue number3
    DOIs
    Publication statusPublished - 1976

    Fingerprint Dive into the research topics of 'An adjoint-functor theorem over topoi'. Together they form a unique fingerprint.

  • Cite this